# SDR ASAA2015031311504

- Difficulty date: March 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878U102
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE IN FRONT OF L2 DOOR LOWER MOP SILL CORRODED.  ACFT GROUNDED.  R & R L2 DOOR MOP SILL IAW SRM 51-40-05-0G-0 AND 51-40-02-0G-0.
